# SDR AWXA200300665

- Difficulty date: May 19, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 53,912 hours, 38,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498139
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A 1 INCH CRACK WAS FOUND ON FORWARD SIDE OF STRINGER END AT BS 500C, STR 16 RT.  MAINTENANCE CUT OUT DAMAGED SECTION OF STRINGER AT BS 500C, STR 16 RT; FABRICATED A REPAIR CHANNEL AND 2 EACH SPLICE ANGLES; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-53 PG 201 FIG 201.
